# SDR 2002FA0001179

- Difficulty date: July 17, 2002
- Submitted: October 11, 2002
- Operation: General aviation
- Aircraft: CGLNQ
- Make and model: Hughes 369D
- Aircraft serial: 2006620
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 369D2172121
- Condition: Loose
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS EXPERIENCING INCREASED TAIL ROTOR VIBRATIONS IN THE TAIL ROTOR FORK, UPON REMOVAL,  ONE BEARING POPPED OUT.  IT APPEARS THAT IT HAD ALREADY BEEN LOOSE AND ROTATING WITHIN THE FORK.
